# SDR CA050608004

- Difficulty date: May 26, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 32 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Part number: 12602443
- Condition: Bent
- Location: Flap Sync Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROD END ON FLAP SYNCHRONIZING ROD FOUND BENT FROM CONTACT WITH FLAP BELLCRANK DUE TO RIGGING OF FLAP SYSTEM FROM MANUFACTURE.  NEW ROD INSTALLED AND SYSTEM RIGGED SO IT WOULD NOT CONTACT THE BELLCRANK.
